# SDR AALA202309193704

- Difficulty date: September 10, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Part number: D5461031020000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: CORROSION ON RIGHT PYLON FORWARD LOWER OUTBOARD SLEEVE BETWEEN PYLON STATIONS 6793 AND 7063, BETWEEN PYLON RIBS 4 AND 5. REPLACED SLEEVE PER AMM 54-51-17-400-001 AND TASK CARD 26C42554028.
